Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online
Ask a Urologist   »  

Pearly penile pepules under the head of penis, needs ayurvedic medicine.

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1998
Answered : 254 Questions
i am 26 years old , i recently had found Pearly penile pepules under the head of my penis,, can any one suggest me how to get rid of them in a ayurvedic way( ointments ) , i dont like surgical way. can any one suggest me any ayurvedic medicines ? thanks
Posted Tue, 1 May 2012 in Penis Problems
Answered by Dr. Nikul Patel 21 hours later

Thanks for the query.

As per your query regarding Pearly Penile papules. You can surely get relief from Ayurvedic treatment.

You need to take both the Ointments and Oral medications for your treatment.

Oral Medications:
1. Manjisthadi ghan vati 2 tabs twice a day

2. Kaishor gugal 2 tabs twice a day

3. Aarogyavardhini ras 1 tab twice a day (all for two months).

And for external use you can apply any one of these twice a day(after bath and before going to the bed) as per availability.
1. Gandhak malham

2. Ointment Trichoderm ( Atrimed)

3. Six-C ointment ( BAN labs).

Along with the above medications maintain proper hygiene of the genitals. Carefully wash inner side of the foreskin of the penis thrice a day. Keep changing your inner wear atleast twice a day and prefer cotton undergarments.

Hope this answers your query. In case of any doubts, I am available for the follow ups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor